# SDR 08FDEA00365

- Difficulty date: February 7, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 12,904 hours, 7,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018206
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR 57.1, 2 LT HAS 2 EA SCALLOPS WORN REMOVED DAMAGED SEAT TRACK SECTION AND INSTALLED SEAT TRACK REPAIR IAW A300-600 SRM 53-10-16, FIG 201.
